# SDR UALA2012102906164

- Difficulty date: October 25, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 66,076 hours, 24,423 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Bonding Strap
- Condition: Broken
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER ACCESS DOOR BONDING JUMPER BROKEN.  REPLACED BONDING STRAP FROM POWER ACCESS DOOR.
